Science China Mathematics

, Volume 55, Issue 5, pp 985–1004

Time-dependent analysis for a queue modeled by an infinite system of partial differential equations

Articles

DOI: 10.1007/s11425-011-4351-1

Cite this article as:
Gupur, G. Sci. China Math. (2012) 55: 985. doi:10.1007/s11425-011-4351-1

Abstract

By studying the spectrum of the underlying operator corresponding to the exhaustive-service M/G/1 queueing model with single vacations we prove that the time-dependent solution of the model strongly converges to its steady-state solution.

Keywords

M/G/1 queueing model with single vacation resolvent set eigenvalue 

MSC(2010)

47A10 60K25 

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  1. 1.College of Mathematics and Systems ScienceXinjiang UniversityUrumqiChina

Personalised recommendations